Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 31, 2023, 10:21 PM CDT for Breckinridge County, Hancock County, Kentucky; Perry County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2023, 10:21 PM CDT (03:21 UTC)
- Expired
- Mar 31, 2023, 10:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 532 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
163
WFUS53 KLMK 010321
TORLMK
INC123-KYC027-091-010345-
/O.NEW.KLMK.TO.W.0014.230401T0321Z-230401T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1021 PM CDT Fri Mar 31 2023
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Southern Perry County in south central Indiana...
Hancock County in central Kentucky...
Northwestern Breckinridge County in central Kentucky...
* Until 1045 PM CDT.
* At 1019 PM CDT, a severe thunderstorm capable of producing a
tornado was located west of Rockport, moving east at 70 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tell City and Hawesville around 1030 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Mystic, Skillman, Goering, Terry, Gerald, Lewisport, Dodd,
Tobinsport, Holt, and Sunny Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado.
&&
LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
3802 8680 3800 8677 3803 8678 3803 8677
3804 8679 3813 8656 3789 8641 3778 8682
3784 8685 3783 8690 3784 8691 3788 8689
3790 8692 3791 8694 3789 8699 3790 8699
TIME...MOT...LOC 0319Z 248DEG 59KT 3785 8700
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
132 follow-up statements
197
WWUS53 KLMK 010334
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1034 PM CDT Fri Mar 31 2023
INC123-KYC027-091-010345-
/O.CON.KLMK.TO.W.0014.000000T0000Z-230401T0345Z/
Perry IN-Hancock KY-Breckinridge KY-
1034 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR SOUTHERN
PERRY...NORTHEASTERN HANCOCK AND NORTHWESTERN BRECKINRIDGE
COUNTIES...
At 1033 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tell City, moving east at 70 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
The following locations should take action now... Petri, Mystic,
Skillman, Derby, Adair, Sample, Lilly Dale, Fenn Haven, Terry, and
Gerald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to a basement or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3799 8686 3800 8681 3802 8680 3800 8677
3803 8678 3803 8677 3804 8679 3813 8656
3789 8641 3788 8682
TIME...MOT...LOC 0333Z 248DEG 59KT 3794 8673
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
13568
WWUS53 KLMK 010345
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1045 PM CDT Fri Mar 31 2023
INC123-KYC027-091-010355-
/O.EXP.KLMK.TO.W.0014.000000T0000Z-230401T0345Z/
Perry IN-Hancock KY-Breckinridge KY-
1045 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR SOUTHERN PERRY...NORTHEASTERN HANCOCK AND
NORTHWESTERN BRECKINRIDGE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Gusty winds are still
possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CDT for south central
Indiana...and central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
LAT...LON 3799 8686 3800 8681 3802 8680 3800 8677
3803 8678 3803 8677 3804 8679 3813 8656
3789 8641 3788 8682
TIME...MOT...LOC 0345Z 270DEG 59KT 3801 8652
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 31, 9:10 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 31, 9:10 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1010 PM EDT Fri Mar 31 2023
.Mesoscale Update...
Issued at 1005 PM EDT Fri Mar 31 2023
Recent radar trends to the west of our region suggest that
convective mode is currently transitioning from a more discrete mode
to a predominantly quasi-linear one. The first cluster of storms
which looks to impact our area stretches from just north of Paducah
to around Evansville, and looks to reach Dubois/Perry County just
after 1030 PM EDT. VAD wind profiles from VWX show very large low-
level helicity values (500+ m2/s2 0-1 km SRH), so from a dynamics
perspective, this cluster of storms is moving into a favorable
environment. Now that we've lost diurnal heating, any
destabilization ahead of ongoing convection will have to be done by
low-level theta-E advection and encroaching reduced heights aloft.
Compared to latest RAP mesoanalysis, convection to our west may be
slightly outrunning the best instability, but with the amount of
dynamic support that we've got, still expect storms to maintain
strength over the next few hours.
The main area of concern over the next 1-2 hours looks to be a
corridor from extreme northern Ohio County KY north to southern
Dubois County IN eastward to the I-65 corridor (mainly along and
north of the Ohio River). This area has been keyed on by Warn on
Forecast simulations consistently over the past 1-2 hours.
Issued at 830 PM EDT Fri Mar 31 2023
As was mentioned in the previous update concerning the watch
potential over the CWA, Tornado Watch 98 has been issued for all of
our southern IN counties along with western and central KY until 3am
EDT/2am CDT. Very strong 60-70kt LLJ will work over the Ohio Valley
now through 07z. This along with the approaching 80-100kt mid-level
jet will increase the deep layer shear over the Ohio Valley and
increasing the potential development of severe weather out ahead of
the approaching cold front. Latest 2330z update of the WoF continues
to show this split dynamic over western/central KY with a favorable
low-level updraft helicity track coming the current storms over the
Boot Heel of MO and extending it northwestward along the Ohio River
and reaching Hancock Co. KY/Perry Co. IN between 03/04z as it shows
the cells currently over western TN weakening as they approach or
southwestern CWA.
Hi-res model soundings continue show a ramp up of instability and
shears after 02/03z across the CWA. The threat remains strong
damaging winds and spin up tornadoes.
Issued at 720 PM EDT Fri Mar 31 2023
Current Radar imagery from KLVX WSR-88D has a broad area of
stratiform thundershowers moving over Butler, Logan, Simpson and
Warren counties as it continues to move eastward. Satellite imagery
generally shows Broken to overcast cloud cover over most of western
KY with a few breaks in the clouds over Evansville IN. The main show
continues to be in the warm sector just behind the warm front that
stretches from around Davenport IA to Evansville, IN to around
Nashville, TN while the cold front stretches from about Cedar Rapids
IA southward through central MO into eastern TX. Activity currently
stretching from near St. Louis across south central MO into central
AR is where our focus is for what is expected to push through
western KY into central KY and southern IN later tonight.
Cloud cover and slightly cooler temperatures have helped keep
instability levels down but per the KY Mesonet, we have dew points
in the low/mid 60s and temperatures in the upper 60s/near 70. This
still remains the focus for the highest risk of severe weather later
this evening with a gradual diminishing of that severe threat as it
works eastward into central KY. WoFs or Warn on Forecast guidance
this evening has been doing an extremely good job on placement and
severity of activity through the afternoon and early evening. If
this trend continues, the WoF brings the current storm just
northeast of Memphis to just south of BWG by around 0130z but with a
much lower severe threat. This is likely due to the aforementioned
stratiform thundershowers taking place across the area as of the
writing of this update.
Also been noticing a trend in recent CAM updates of a north/south
split in the main line of activity as it works across
western/central KY later this evening. General timing looks good
with the strongest activity working into our western southern IN
counties by around 02-03z then to the I-65 corridor between 03-04z
then into the Bluegrass, including Lexington between 04z-06z. Given
the model soundings showing good shear and SRH values ahead of the
boundary this evening the pervasive thought in the office is we
could still see a watch issued at some point later this evening.
&&
.Short Term...(Tonight through Saturday evening)
Issued at 330 PM EDT Fri Mar 31 2023
Satellite imagery still shows the majority of the region remains
under cloudy skies. A few holes are allowing some sunshine to reach
the ground through the CWA, but the cloud cover is keeping most of
our temperatures near the mid 50s which is below what was forecast
earlier. Western Kentucky and southwest Indiana are seeing
temperatures in the 60s to almost 70. Southern winds ahead of the
approaching cold front will continue to lift temperatures and dew
points. Dew points are currently in the 50s and are expected to
climb into the upper 50s to low 60s ahead of an advancing cold
front. A lot of the precipitation in the CWA has drifted off to the
east, but scattered showers remain across our southern counties with
isolated pockets to the north. A few rumbles of thunder continue,
but precipitation through the afternoon hours is expected to remain
elevated.
Tonight, the aforementioned cold front moving east towards southern
Indiana and central Kentucky continues to be the focus of concern.
The CAMs have fairly good agreement in timing and general overall
environmental parameters. Strong wind shear will be the driving
force that will make severe weather possible. Most models have the
low level jet around 70 to 75 knots. Hodographs show large areas of
low level wind shear. Bulk shear values between 0-6 km will likely
be in the 60-80 knot range, which can easily support severe weather.
Storm relative helicity between the 0-1 km level could see values in
the 500-600+ m2/s2 range, so even with the mediocre low level lapse
rates, shear values this strong can overcome near surface stability.
MLCAPE values remain fairly high for a cool season system. Values
could range from a couple hundred J/kg to 500 or 600. So with this
environment, the main threats will be gusty winds and possible
tornadoes. The threat of severe weather will be the higher to the
west and diminish as the system moves east. Believe the threat will
noticeably drop off east of Interstate 65.
Behind the front, the threat of severe weather will be over. Skies
will clear as surface high pressure begins moving into the region.
Gradient winds will remain gusty for the rest of the night.
Southwest winds around 10-20 mph with gust to near 30 mph before
winds begin increasing again on Saturday. Gusts on Saturday are
expected to reach into advisory levels with gusts over 40 mph
because of this and windy conditions today, the wind advisory
already in place will remain from 8 PM this evening until 5 PM
Saturday.
&&
.Long Term...(After midnight Saturday night through Friday)
Issued at 209 PM EDT Fri Mar 31 2023
Winds will begin to taper down Saturday night as the pressure
gradient relaxes and nocturnal inversion sets in. High pressure is
expected to settle over the region by Sunday morning, so winds will
likely go light to calm by then. The surface high will push toward
the Appalachians during the day Sunday, and southerly return flow
will pick up across southern Indiana and central Kentucky. With
sunny skies and light southerly winds, highs should top out in the
upper 50s to low 60s.
Upper level flow becomes amplified going into early next week as a
trough moves into the western CONUS and ridging develops in the
eastern CONUS. A surface warm front will lift from the Gulf Coast
states into the Ohio Valley during this time, engulfing us well
within the warm sector ahead of a developing low pressure system and
surface cold front. Models still vary on the timing of various
perturbations within the flow of the trough and the passage of the
cold front, but the Tuesday - Wednesday timeframe could feature
periodic active weather given the co-location of favorable
thermodynamics and kinematics for strong/severe thunderstorms.
The front will likely push through the region by Thursday with
surface high pressure building in behind it, though some ensembles
suggest the frontal passage could be delayed or even held up, so
have included low-chance PoPs through the end of the week.
&&
.Aviation...(00Z TAF Issuance)
Issued at 650 PM EDT Fri Mar 31 2023
Period of poor flying conditions upcoming, as we deal with both
strong winds, low-level wind shear, and storms. The latter will be
in play later through the evening hours. Winds aloft will pick up
this evening as a potent low-pressure system spins across the Great
Lakes. Expect a band of heavier thunderstorms with possible 50+ kt
winds, though TAFs are a little more conservative, to move through
the sites from west to east this evening before our rain chances
drop off quickly. Low-level wind shear will become more westerly
after ~6Z before surface wind gusts pick up at all terminals
Saturday morning. What may help mitigate some stronger wind gusts
later Saturday morning and afternoon is a cloud deck in the 3-4 kft
range that will drop in from the northeast ahead of another quick-
moving disturbance.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 5 PM EDT /4 PM CDT/ Saturday for KYZ023>043-
045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 5 PM EDT /4 PM CDT/ Saturday for INZ076>079-
083-084-089>092.
&&
Mesoscale...CSG
Short Term...KDW
Long Term...DM
Aviation...RJSHazardous weather outlook, Mar 31, 2:53 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 353 PM EDT Fri Mar 31 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-012000- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 353 PM EDT Fri Mar 31 2023 /253 PM CDT Fri Mar 31 2023/ ...WIND ADVISORY IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 5 PM EDT /4 PM CDT/ SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms are possible tonight as a cold front moves through the region. The highest risk of severe weather will be in areas mainly west of I-65 where damaging winds and an isolated tornado or two will be possible. Expect a period of prefrontal gradient wind gusts of 40 to 45 mph tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. After the cold front passes through, gusty gradient winds are expected for Saturday. Wind gusts of 40-50 mph will be possible and a few gusts of 50 mph or greater will be possible, especially across the Bluegrass region of central Kentucky. Additional strong to severe storms are possible next week, though there remains some uncertainty in the timing. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, especially west of I 65. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KDW
In the hours before
Special weather statement, Mar 31, 4:31 PM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
531 PM EDT Fri Mar 31 2023
INZ078-079-092-KYZ032-312215-
Jefferson IN-Clark IN-Scott IN-Trimble KY-
531 PM EDT Fri Mar 31 2023
...Strong thunderstorms will impact portions of Jefferson,
northeastern Clark, Scott and Trimble Counties through 615 PM EDT...
At 531 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Seymour to 7 miles south
of Scottsburg. Movement was east at 60 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Madison and Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify and produce larger hail so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3869 8520 3874 8527 3874 8533 3863 8523
3860 8521 3859 8522 3849 8582 3876 8583
3878 8580 3881 8579 3882 8574 3883 8573
3882 8570 3882 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8520
TIME...MOT...LOC 2131Z 252DEG 54KT 3883 8578 3858 8579
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RJSSpecial weather statement, Mar 31, 5:09 PM CDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
609 PM EDT Fri Mar 31 2023
KYZ033-312230-
Henry KY-
609 PM EDT Fri Mar 31 2023
...A strong thunderstorm will impact portions of north central Henry
County through 630 PM EDT...
At 609 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Carrollton, moving east at 70 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central Henry
County, including the following locations... Port Royal, Turners
Station, Lacie, Drennon Springs and Campbellsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3856 8506 3857 8504 3855 8500 3855 8501
3853 8503 3852 8502 3852 8499 3851 8502
3851 8503 3850 8519 3856 8521 3859 8517
3860 8508
TIME...MOT...LOC 2209Z 258DEG 61KT 3857 8507
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
13Special weather statement, Mar 31, 7:16 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 PM CDT Fri Mar 31 2023
KYZ027-061-062-070>074-010045-
Grayson KY-Warren KY-Logan KY-Simpson KY-Allen KY-Edmonson KY-
Barren KY-Butler KY-
716 PM CDT Fri Mar 31 2023
...Strong thunderstorms will impact portions of eastern Logan,
Simpson, northwestern Allen, Butler, central Grayson, Warren, west
central Barren and Edmonson Counties through 745 PM CDT...
At 715 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Morgantown to 8 miles
north of Cross Plains. Movement was northeast at 75 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Morgantown around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CDT for south central
and central Kentucky.
&&
LAT...LON 3665 8659 3665 8679 3709 8691 3709 8690
3711 8690 3711 8689 3712 8690 3713 8690
3757 8621 3683 8612 3664 8654 3664 8655
3663 8656
TIME...MOT...LOC 0015Z 238DEG 65KT 3712 8677 3666 8671
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BTNThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:16 PM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Simpson, Warren | 29 min |
| Mar 31, 11:14 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 31 min |
| Mar 31, 11:19 PM CDT | Special Weather Statement | LMK | Butler, Logan, Simpson | 41 min |
| Mar 31, 11:33 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 27 min |
| Mar 31, 11:37 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 38 min |
| Mar 31, 11:43 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 20 min |
| Mar 31, 11:46 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby | 29 min |
| Mar 31, 11:48 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 27 min |
| Mar 31, 11:53 PM CDT | Special Weather Statement | LMK | Jefferson | 37 min |
| Mar 31, 11:55 PM CDT | Special Weather Statement | LMK | Green, Hart, Larue, Marion, Metcalfe, Taylor and 1 more | 50 min |
| Mar 31, 11:57 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 33 min |
| Mar 31, 11:59 PM CDT | Special Weather Statement | LMK | Trimble | 31 min |
| Apr 1, 12:01 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart, Metcalfe | 44 min |
| Apr 1, 12:07 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 23 min |
| Apr 1, 12:18 AM CDT | Tornado Warning | LMK | Green, Hart | 27 min |
| Apr 1, 12:21 AM CDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 24 min |
| Apr 1, 12:28 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 21 min |
| Apr 1, 12:32 AM CDT | Tornado Warning | LMK | Green, Marion, Taylor | 28 min |
| Apr 1, 12:37 AM CDT | Areal Flood Advisory | LMK | Henry, Oldham, Shelby | 3 hr |
| Apr 1, 12:45 AM CDT | Tornado Warning | LMK | Harrison | 16 min |
| Apr 1, 12:46 AM CDT | Special Weather Statement | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more | 44 min |
| Apr 1, 12:48 AM CDT | Special Weather Statement | LMK | Casey, Clinton, Russell | 42 min |
| Apr 1, 1:16 AM CDT | Special Weather Statement | LMK | Harrison, Scott | 44 min |
| Apr 1, 1:22 AM CDT | Special Weather Statement | LMK | Clark, Clinton, Cumberland, Garrard, Lincoln, Madison and 1 more | 38 min |
| Apr 1, 9:30 AM CDT | High Wind Warning | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 33 more | 5 hr |
| Apr 1, 9:30 AM CDT | Wind Advisory | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 33 more | 7 hr |
| Mar 31, 10:44 PM CDT | Special Weather Statement | LMK | Clark, Floyd, Harrison | 31 min |
| Mar 31, 11:03 PM CDT | Severe Thunderstorm Warning | LMK | Harrison | 12 min |
Nearby
Tornado Warnings in Kentucky, 2023Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.